×

zbMATH — the first resource for mathematics

Localisation in Asano orders. (English) Zbl 0241.16003

MSC:
16H05 Separable algebras (e.g., quaternion algebras, Azumaya algebras, etc.)
16U30 Divisibility, noncommutative UFDs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] \scA. W. Chatters and S. M. Ginn, Localisation in hereditary rings, J. Algebra, to appear. · Zbl 0241.16002
[2] Cohen, I.S, Commutative rings with restricted minimum condition, Duke math. J., 17, 27-41, (1950) · Zbl 0041.36408
[3] Eisenbud, D; Robson, J.C, Hereditary Noetherian prime rings, J. algebra, 16, 86-104, (1970) · Zbl 0211.05701
[4] Goldie, A.W, Rings with maximum condition, () · Zbl 0091.03304
[5] Goldie, A.W, ()
[6] \scJ. Kuzmanovich, Localisations of Dedekind prime rings, J. Algebra, to appear. · Zbl 0236.16002
[7] Michler, G.O, Asano orders, (), 421-443 · Zbl 0174.33003
[8] Rinehart, G.S, Note on the global dimension of a certain ring, (), 341-346 · Zbl 0104.26102
[9] Robson, J.C, Non-commutative Dedekind rings, J. algebra, 9, 249-265, (1968) · Zbl 0174.06801
[10] Robson, J.C, PRI-rings and IPRI-rings, Quart. J. math., 18, 125-145, (1967), (2) · Zbl 0154.02902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.